# SDR CA151204005

- Difficulty date: December 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 30,698 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 11492000044
- Condition: Cracked
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSTALLATION OF THE FUEL MOTIVE LINE IN THE RT WING ROOT IT WAS NOTICED THAT THE B-NUT TUBE SLEEVE WAS CRACKED.
